# SDR 2005FA0001575

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: General aviation
- Aircraft: N1114Z
- Make and model: Beech C90A
- Aircraft serial: LJ1514
- Engine: Pwa PT6A21
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 312310001
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P3 AIR LINE CONNECTS COMP TO P3 AIR FLTR.  LINE ATTACHES TO GAS OPER CASE AT 5:00 POS LOOKING FWD, CONNECTS TO IS FITTING AT REAR FIREWALL.  ENG INSTALLED, LINE RESTS FIRMLY ON ENG TRUSS.  SUB ENG HAVE BEEN INSTALLED ON THIS AC FOR 300 HRS.  P3 LINE IS ALREADY FRETTED THROUGH INSULATION THAT IS WRAPPED ON LINE.  BOTH P3 LINE, ENG TRUSS SHOW SIGNS OF FRETTING WEAR IN PARENT MATL.  P3 LINE SUPPLIES P3 AIR TO P3 AIR FLTR.  P3 AIR CONTINUES THROUGH FLTR TO FCU.  IF THIS LINE WAS TO RUPTURE. (FRETTING THROUGH OUTER WALL OF TUBE), P3 AIR SUPPLY TO FCU WILL BE LOST.  FCU DROPS OFF TO MIN FLOW (40 PERCENT) WHEN P3 AIR IS LOST.  PROP OF AFFECTED ENG WILL NOT REVERSE EFFECTIVELY.  LOSS OF P3 AIR SUPPLY THE FCU WOULD RESU
